Translator Disclaimer
February, 1971 The Weighted Likelihood Ratio, Linear Hypotheses on Normal Location Parameters
James M. Dickey
Ann. Math. Statist. 42(1): 204-223 (February, 1971). DOI: 10.1214/aoms/1177693507

Abstract

Raiffa and Schlaifer's theory of conjugate prior distributions is here applied to Jeffrey's theory of tests for a sharp hypothesis, for simple normal sampling, for model I analysis of variance, and for univariate and multivariate Behrens-Fisher probelms. Leonard J. Savage's Bayesianization of Jeffrey's theory is given with new generalizations. A new conjugate prior family for normal sampling which allows prior independence of unknown mena and variance is given.

Citation

Download Citation

James M. Dickey. "The Weighted Likelihood Ratio, Linear Hypotheses on Normal Location Parameters." Ann. Math. Statist. 42 (1) 204 - 223, February, 1971. https://doi.org/10.1214/aoms/1177693507

Information

Published: February, 1971
First available in Project Euclid: 27 April 2007

zbMATH: 0274.62020
MathSciNet: MR309225
Digital Object Identifier: 10.1214/aoms/1177693507

Rights: Copyright © 1971 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.42 • No. 1 • February, 1971
Back to Top